# SDR AWXA200700526

- Difficulty date: April 23, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 20,480 hours, 7,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON AFT LAV AND GALLEY FLOOR PANEL 261 FF, FR 66 - FR 68.  REPLACED AFT LAV AND GALLEY FLOOR PANEL 261 FF, FR 66 - FR 68 IAW A320 SRM 51-72-11.
